MathSciNet Relay Station
MathSciNet bibliographic data
MR1377431 26B15 (30C15 34A20 53C65)
Khovanskii, A.; Yakovenko, S. Generalized Rolle theorem in ${\bf R}^n$ and ${\bf C}$. J. Dynam. Control Systems 2 (1996), no. 1, 103–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement